# SDR USAAF98076

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: D21518405
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIC FLT 469 - AT APPROXIMATELY 2000 FT AGL AFTER TAKEOFF FROM RIC, THE FLIGHT CREW NOTICED A BURNING SMELL COMING FROM THE LEFT SLIDING WINDOW.  THE CREW SHUT OFF THE WINDSHIELD HEAT AND THE BURNING SMELL SUBSIDED.  THE CREW DECIDED TO RETURN TO RIC FOR PRECAUTIONARY REASONS.  THE FLIGHT LANDED RIC WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT SLIDING WINDOW.  (M)
